# SDR UPS07450559

- Difficulty date: August 10, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT NR 3 MED CUTOUT FWD LOWER CORNER FOUND SKIN AND BEAR STRAP CRACK, CRACK LENGTH 0.040" TO 3/4".  M/D LT NR 3 MED CUTOUT FWD LOWER CORNER SKIN AND BEARSTRAP REPAIRED AS PER UPS EO NR B747-5330-24674 APPX 'M'.
